Alert archive / Alabama / Flash Flood Watches in 2017

Flash Flood Watch 10, NWS Mobile, AL

April 3, 20175 counties in Alabama; Escambia County, Okaloosa County, Santa Rosa County, Florida

NWS Mobile, AL issued this flash flood watch at Apr 3, 2017, 7:53 AM CDT for 5 counties in Alabama; Escambia County, Okaloosa County, Santa Rosa County, Florida. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Apr 3, 2017, 7:53 AM CDT (12:53 UTC)
Expired
Apr 3, 2017, 12:00 PM CDT
In force
4 hr
Issued by
NWS Mobile, AL
Flood severity
None

Counties Baldwin County, AL, Conecuh County, AL, Covington County, AL, Escambia County, AL, Mobile County, AL, Escambia County, FL, Okaloosa County, FL, Santa Rosa County, FL

The radar

The Mobile radar (KMOB), 103 km from the middle of the area, began a volume at 12:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 0.9 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2017-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2017-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -464 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
555 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
-464 m²/s²
0-3 km storm-relative helicity
-530 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

339 
WGUS64 KMOB 031253
FFAMOB

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Mobile AL
753 AM CDT Mon Apr 3 2017

...FLASH FLOOD WATCH IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...

.Two to four inches of rain, with locally higher amounts, moving 
slowly across western portions of the watch area this morning. 
Expected to spread east across the remainder of the watch later 
this morning and through this afternoon.

ALZ056-059-060-261>266-FLZ201>206-032100-
/O.NEW.KMOB.FF.A.0010.170403T1253Z-170403T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Conecuh-Escambia-Covington-Mobile Inland-Baldwin Inland-
Mobile Central-Baldwin Central-Mobile Coastal-Baldwin Coastal-
Escambia Inland-Escambia Coastal-Santa Rosa Inland-
Santa Rosa Coastal-Okaloosa Inland-Okaloosa Coastal-
Including the cities of Evergreen, Atmore, Brewton, Flomaton, 
Andalusia, Opp, Citronelle, Saraland, Stockton, Mobile, Prichard,
Theodore, Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, 
Bayou La Batre, Dauphin Island, Grand Bay, Fort Morgan, 
Gulf Shores, Orange Beach, Century, Molino, Walnut Hill, Beulah, 
Ensley, Fort Pickens, Pensacola, Pensacola Beach, Perdido Bay, 
Jay, Milton, Bagdad, Gulf Breeze, Navarre, Crestview, Destin, 
Eglin AFB, Fort Walton Beach, Niceville, Seminole, Valparaiso, 
and Wright
753 AM CDT Mon Apr 3 2017

...FLASH FLOOD WATCH IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...

The National Weather Service in Mobile has issued a

* Flash Flood Watch for portions of Alabama and northwest 
  Florida, including the following areas, in Alabama, Baldwin 
  Central, Baldwin Coastal, Baldwin Inland, Conecuh, Covington, 
  Escambia, Mobile Central, Mobile Coastal, and Mobile Inland. 
  In northwest Florida, Escambia Coastal, Escambia Inland, 
  Okaloosa Coastal, Okaloosa Inland, Santa Rosa Coastal, and 
  Santa Rosa Inland. 

* Until 4 PM CDT this afternoon

* Squall line producing heavy rainfall, 2 to 4 inches of rain
  locally higher amounts, moving slowly across western portions 
  of the watch area this morning. This line is expected to move a 
  little more quickly east across the remainder of the watch later
  this morning and through this afternoon.
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
1 follow-up statement
048 
WGUS64 KMOB 031700 AAA
FFAMOB

Flood Watch...UPDATED
National Weather Service Mobile AL
1200 PM CDT Mon Apr 3 2017

...FLASH FLOOD WATCH IS CANCELLED...

ALZ056-059-060-261>266-FLZ201>206-031800-
/O.CAN.KMOB.FF.A.0010.000000T0000Z-170403T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Conecuh-Escambia-Covington-Mobile Inland-Baldwin Inland-
Mobile Central-Baldwin Central-Mobile Coastal-Baldwin Coastal-
Escambia Inland-Escambia Coastal-Santa Rosa Inland-
Santa Rosa Coastal-Okaloosa Inland-Okaloosa Coastal-
Including the cities of Evergreen, Atmore, Brewton, Flomaton, 
Andalusia, Opp, Citronelle, Saraland, Stockton, Mobile, Prichard,
Theodore, Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, 
Bayou La Batre, Dauphin Island, Grand Bay, Fort Morgan, 
Gulf Shores, Orange Beach, Century, Molino, Walnut Hill, Beulah, 
Ensley, Fort Pickens, Pensacola, Pensacola Beach, Perdido Bay, 
Jay, Milton, Bagdad, Gulf Breeze, Navarre, Crestview, Destin, 
Eglin AFB, Fort Walton Beach, Niceville, Seminole, Valparaiso, 
and Wright
1200 PM CDT Mon Apr 3 2017

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of Alabama and Northwest 
Florida has been cancelled. The heavier rains associated with the 
stronger thunderstorms that moved through the area earlier have 
moved off to the east.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this flash flood watch went out at Apr 3, 7:30 AM CDT, 23 minutes earlier.

Area forecast discussion, Apr 3, 7:30 AM CDT, 23 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
730 AM CDT Mon Apr 3 2017

.DISCUSSION...See updated information for land areas and aviation
discussion below.

&&

.UPDATE...TOR Watch #114 continues for western half of forecast
area until 9 AM, TOR Watch #116 has just been issued for the
eastern half of our forecast area until 1 PM this afternoon. The
primary severe threat will damaging straight line winds along the
line, but a few tornadoes are possible along the line as well.
Later this morning and into the early afternoon, instabilities may
increase enough in advance of the line that a few tornadic storms
out ahead of the main convection may also develop. Primary area of
interest with regard to the severe weather threat will be over the
coastal counties and into interior south central Alabama east of
I-65, with less of a threat elsewhere.

The northern end of the line has laid out an outflow boundary and
is now oriented more east-west oriented while the southern half
continues moving east, approaching Mobile county. This could
result in a period very heavy rainfall and localized flooding this
morning in that area. The line should still get a pushed off to
the east and accelerate again a little later this morning as a
upper jet streak rounds the base of the upper trof and this
thinking has thus far kept us from issuing a Flash Flood Watch.
We will have continue to monitor for FFA potential.

.AVIATION...
12Z issuance...MVFR ceilings over most of the region this morning,
becoming IFR to LIFR with line of thunderstorms moving east across
the area. Line of showers and storms has slowed somewhat over the
past hour, but should begin moving off to the east later this
morning and be east of the entire forecast area by late this
afternoon. Strong southerly surface winds in advance of the front,
15 to 20 knots with higher gusts. Ceilings increasing above MVFR
this evening, then becoming VFR after 04/03z.

&&

.PREV DISCUSSION... /issued 440 AM CDT Mon Apr 3 2017/

..Severe Weather Risk Shifts East over the Area Today...

NEAR TERM /Now Through Monday night/...Ongoing line of strong to severe
thunderstorms just to the west of our forecast area this morning
moving east. These storms have a history of producing damaging winds
and large hail. Expect this main line of storms to move east across
our forecast area today, crossing southeast Mississippi zones and
into extreme southwest Alabama through 8 AM, across central interior
portions of southwest Alabama between 8 AM and Noon, and then east
of I-65 in Alabama and across the western Florida panhandle from
Noon through around 4 PM. This timing is slightly faster than our
previous forecast package. The storms have been slow to cross
Louisiana and western Mississippi over the past 12-18 hours, but
mid/upper level trof becomes negatively tilted today and fast,
diffluent flow aloft will allow the primary line of storms to move
more rapidly across our area. The Storm Prediction Center has
indicated that the severe threat has lessened slightly, but there is
still an ENHANCED RISK, and severe weather parameters still indicate
that there is at least the potential for isolated significant severe
weather events over portions of our forecast area. This is
especially true closer to the coast where HRRR and EURO both
indicate MLCAPE of 1200-1400 J/KG and 0-1KM SRH 200-300 J/KG. In
addition, Bulk Shear axis across much of the area today forecast
to be in the 40-60 KT range. Damaging wind in excess of 60 MPH,
Large Hail, and isolated tornadoes (some potentially strong) are
all possible. The activity should be east of our forecast area by
sunset, with no pcpn expected overnight. Categorical PoPs today,
ending by late afternoon. Strong southerly flow in advance of the
system thus maintained the Wind Advisory. Fairly rapid eastward
movement should preclude need for Flash Flood Watch, although some
locally heavy rainfall on the order of 2-3 inches possible.
Coastal Flood Advisory, Heavy Surf Advisory and High Risk of Rip
Currents all continue as well. Highs today in the upper 70s and
lower 80s. Lows tonight in the mid 50s northwest ranging to
low/mid 60s southeast and coastal areas. 12/DS

SHORT TERM /Tuesday Through Wednesday night/...Next in a series
of upper level storm systems begins to dig into the southern Plains
Tuesday. This causes the high level flow to amplify sharply once
again over the Lower MS River Valley as the Plains storm ejects
east, bringing another potentially active southwest flow aloft to
the central Gulf coast going into Tuesday night and Wednesday.
With approaching dynamics, deep layer Gulf moisture is tapped,
modifying quickly and spreading northward. Cold front moves east,
approaching the Lower MS River Valley Wednesday morning. Frontal
forcing, combined with deep layer ascent operating on adequate
layer moisture brings a quick return to shower and storm chances
late Tuesday night into Wednesday. Some of the storms could become
strong to locally severe. Rain chances lower substantially by
Wednesday night due to frontal passage. High temperatures Tuesday
in the mid 80s interior to upper 70s coast, range from the upper
70s to lower 80s areawide on Wednesday. Overnight lows cool into
the upper 40s to lower 50s interior and mid to upper 50s coast
Wednesday night resulting from cool advection following in the
wake of frontal passage. /10

LONG TERM /Thursday Through Sunday/...Look to transition to a
more quiet weather pattern as surface high pressure expands
eastward out of the Plains and western Gulf Thursday to across
the central Gulf Saturday. Drier and cooler conditions expected to
close out the week with highs on Thursday and Friday trending
closer to seasonal values, upper 60s to lower 70s. Much cooler
nights with lows dipping down into the 40s generally north of I-10
both Thursday and Friday night. Temperatures modify late in the
weekend as high pressure moves east of the local area. /10

MARINE...A cold front and accompanying pre-frontal squall line
moves east across the marine area today, with a strong onshore flow
and high seas in advance. Winds become briefly westerly in the wake
of the front late today and this evening. A Small Craft Advisory
continues through this evening. Onshore flow returns by Tuesday, but
lighter, then increases again on Wednesday with yet another weather
system moving east across the marine area. Strong offshore flow
expected by Wednesday night continuing through late week. 12/DS

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Wind Advisory until 10 PM CDT this evening for ALZ051>060-
     261>266.

     Coastal Flood Advisory from 11 AM this morning to 11 PM CDT this
     evening for ALZ261>266.

     High Rip Current Risk through Tuesday evening for ALZ265-266.

     High Surf Advisory until 1 AM CDT Tuesday for ALZ265-266.

FL...Wind Advisory until 10 PM CDT this evening for FLZ201>206.

     Coastal Flood Advisory from 11 AM this morning to 11 PM CDT this
     evening for FLZ202-204-206.

     High Rip Current Risk through Tuesday evening for FLZ202-204-206.

     High Surf Advisory until 1 AM CDT Tuesday for FLZ202-204-206.

MS...Wind Advisory until 10 PM CDT this evening for MSZ067-075-076-
     078-079.

GM...Small Craft Advisory until 1 AM CDT Tuesday for GMZ630>635-650-
     655-670-675.

&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Apr 3, 6:40 AM CDT, 1 hour 13 minutes before
Hazardous Weather Outlook
National Weather Service Mobile AL
640 AM CDT Mon Apr 3 2017

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-041145-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George-
640 AM CDT Mon Apr 3 2017

This Hazardous Weather Outlook is for portions of south central
Alabama...southwest Alabama...northwest Florida and southeast
Mississippi.

.DAY ONE...Today and Tonight

A strong storm system will move east across the region today,
bringing the potential for a line of strong to severe storms.
Damaging wind gusts, large hail, and tornadoes are possible.
A few strong tornadoes could be possible.

Very heavy rainfall will be likely as the line of storms moves
east. For now, the thinking is the line will be moving east
quickly enough to not warrant a Flash Flood Watch, although there
is a an Elevated Threat for isolated flash flooding and minor
flooding along area rivers and creeks today. We will montitor for
the need of a Flash Flood Watch this morning.

A Wind Advisory is in effect today and early this evening for the
entire area, but strongest winds will likely be over the coastal
counties.

A Coastal Flood Advisory is in effect for this afternoon and
evening for the northwest Florida panhandle and Alabama beaches.
Minor flooding expected along the coast as tides of 1 to 2 feet
above normal are expected.

A Heavy Surf Advisory, for waves of 5 to 8 feet in the surf zone,
is in effect, and a High Risk of rip currents can also be
expected today.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Another round of strong to severe storms is possible on Wednesday.

.SPOTTER INFORMATION STATEMENT...

Activation of SkyWarn severe spotter networks may be required
late Sunday night through Monday afternoon. For more information
please see our website at weather.gov/mob

GMZ630>635-650-655-670-675-041145-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Destin to Pensacola FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Destin to Pensacola FL from 20 to 60 NM-
640 AM CDT Mon Apr 3 2017

This Hazardous Weather Outlook is for portions of the coastal
waters of Alabama and northwest Florida.

.DAY ONE...Today and Tonight

A line of strong to severe storms will move east across the marine
area today. Strong wind gusts, large hail and a few tornadoes will
be possible.

Strong winds, gusting to gale force at times, and high seas should
be expected over the marine area today. A SMALL CRAFT ADVISORY is
in effect for the entire marine area, valid from 1 AM today
through 1 AM Tuesday.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Strong winds and high seas are possible again on Wednesday through
early Thursday as yet another storm system moves rapidly east
across the marine area.

In the hours before

Local storm report, Apr 3, 5:51 AM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
551 AM CDT MON APR 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 AM     TSTM WND DMG     5 NNE JANICE            31.09N 88.99W
04/03/2017                   PERRY              MS   EMERGENCY MNGR

            NUMEROUS TREES DOWN BLOCKING HWY 29 AT PARET TOWER RD IN
            THE JANICE COMMUNITY.

&&

MB
Local storm report, Apr 3, 6:20 AM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
620 AM CDT MON APR 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 AM     TSTM WND DMG     8 WSW PERKINSTON        30.74N 89.26W
04/03/2017                   STONE              MS   EMERGENCY MNGR

            TREES DOWN NEAR PERKINSTON.

&&

MB
Local storm report, Apr 3, 6:32 AM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
632 AM CDT MON APR 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 AM     TSTM WND DMG     6 NE JANICE             31.09N 88.98W
04/03/2017                   PERRY              MS   EMERGENCY MNGR

            TREES DOWN ACROSS BEAUMONT BROOKLYN RD CLOSE TO HWY 29 IN
            THE JANICE COMMUNITY.

&&

MB
Local storm report, Apr 3, 6:55 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
655 AM CDT MON APR 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 AM     TSTM WND GST     LEAKESVILLE             31.15N 88.56W
04/03/2017  M53 MPH          GREENE             MS   MESONET

            53 MPH GUST MEASURED AT THE USA CHILI MESONET SITE

&&

JFB
Local storm report, Apr 3, 7:29 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
729 AM CDT MON APR 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 AM     HAIL             AGRICOLA                30.81N 88.52W
04/03/2017  E1.00 INCH       GEORGE             MS   BROADCAST MEDIA

            QUARTER SIZE HAIL REPORTED

&&

JFB
Special weather statement, Apr 3, 7:45 AM CDT, 8 minutes before
Special Weather Statement
National Weather Service Mobile AL
745 AM CDT MON APR 3 2017

ALZ056-059-060-262>266-FLZ201>205-031330-
Conecuh AL-Covington AL-Mobile Coastal AL-Baldwin Coastal AL-
Baldwin Central AL-Baldwin Inland AL-Escambia AL-Mobile Central AL-
Escambia Inland FL-Santa Rosa Inland FL-Okaloosa Inland FL-
Santa Rosa Coastal FL-Escambia Coastal FL-
745 AM CDT MON APR 3 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTHWESTERN MOBILE...BALDWIN...ESCAMBIA...SOUTHEASTERN
CONECUH...COVINGTON...OKALOOSA...SANTA ROSA AND ESCAMBIA COUNTIES
UNTIL 830 AM CDT...

At 745 AM CDT, the strong thunderstorms were located along a line
extending from 13 miles southeast of Castleberry to 11 miles
northeast of Loxley to near Grand Bay,and moving east at 55 mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Midtown Mobile, Downtown Mobile, Pensacola, Ferry Pass, Brent, West
Pensacola, Ensley, Daphne, Tillmans Corner, Warrington, Crestview,
Fairhope, Gonzalez, Gulf Shores, Andalusia, Atmore, Foley, Pace,
Milton and Theodore.

A tornado watch remains in effect until 900 AM CDT for southwestern
Alabama. A tornado watch also remains in effect until 100 PM CDT for
south central Alabama...and northwestern Florida.

LAT...LON 3022 8838 3060 8840 3083 8775 3146 8677
      3121 8619 3100 8619 3099 8639 3073 8639
      3048 8677 3022 8780
TIME...MOT...LOC 1245Z 287DEG 46KT 3122 8681 3071 8758 3047 8842

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 3:29 AM CDTSpecial Weather StatementMOBChoctaw46 min
Apr 3, 3:41 AM CDTSevere Thunderstorm WarningMOBChoctaw49 min
Apr 3, 5:10 AM CDTSevere Thunderstorm WarningMOBWashington50 min
Apr 3, 5:45 AM CDTSevere Thunderstorm WarningMOBChoctaw, Clarke, Washington45 min
Apr 3, 5:57 AM CDTSevere Thunderstorm WarningMOBClarke, Mobile, Washington48 min
Apr 3, 6:28 AM CDTSevere Thunderstorm WarningMOBClarke, Washington47 min
Apr 3, 6:43 AM CDTSevere Thunderstorm WarningMOBBaldwin, Clarke, Escambia, Mobile, Monroe, Washington47 min
Apr 3, 6:53 AM CDTSpecial Marine WarningMOB97 min
Apr 3, 7:26 AM CDTSevere Thunderstorm WarningMOBBaldwin, Butler, Clarke, Conecuh, Escambia, Mobile and 2 more49 min
Apr 3, 7:27 AM CDTAreal Flood AdvisoryMOBBaldwin, Mobile3 hr
Apr 3, 7:45 AM CDTSpecial Weather StatementMOBBaldwin, Covington, Escambia45 min
Apr 3, 7:55 AM CDTFlash Flood WarningMOBMobile4 hr
Apr 3, 8:09 AM CDTSevere Thunderstorm WarningMOBBaldwin, Conecuh, Covington, Escambia, Mobile51 min
Apr 3, 8:26 AM CDTSpecial Marine WarningMOB94 min
Apr 3, 8:26 AM CDTSevere Thunderstorm WarningMOBButler, Conecuh, Covington, Crenshaw, Escambia64 min
Apr 3, 8:49 AM CDTSpecial Marine WarningMOB56 min
Apr 3, 8:54 AM CDTFlash Flood WarningMOBBaldwin4 hr
Apr 3, 8:54 AM CDTTornado WarningMOBCrenshaw13 min
Apr 3, 8:59 AM CDTSpecial Marine WarningMOB61 min
Apr 3, 9:00 AM CDTSevere Thunderstorm WarningMOBBaldwin, Escambia, Mobile60 min
Apr 3, 9:33 AM CDTAreal Flood AdvisoryMOBBaldwin3 hr
Apr 3, 9:33 AM CDTSpecial Marine WarningMOB87 min
Apr 3, 9:36 AM CDTSevere Thunderstorm WarningMOBConecuh, Covington39 min
Apr 3, 9:43 AM CDTRiver Flood WarningMOBChoctaw, Clarke, Washington8 days
Apr 3, 9:43 AM CDTRiver Flood WarningMOBChoctaw, Clarke, Washington9 days
Apr 3, 9:43 AM CDTSevere Thunderstorm WarningMOBBaldwin62 min
Apr 3, 10:02 AM CDTSpecial Marine WarningMOB58 min
Apr 3, 10:46 AM CDTSevere Thunderstorm WarningMOBBaldwin45 min
Apr 3, 10:55 AM CDTSpecial Marine WarningMOB2 hr
Apr 3, 12:54 PM CDTSpecial Marine WarningMOB66 min
Apr 3, 1:55 PM CDTSpecial Marine WarningMOB2 hr
Apr 3, 3:51 PM CDTSpecial Marine WarningMOB114 min
Apr 3, 5:38 PM CDTSpecial Marine WarningMOB67 min
Apr 3, 9:59 AM CDTTornado WarningMOBOkaloosa31 min
Apr 3, 10:14 AM CDTSevere Thunderstorm WarningMOBOkaloosa, Santa Rosa46 min
Apr 3, 11:00 AM CDTSevere Thunderstorm WarningMOBOkaloosa, Santa Rosa31 min

Nearby

Flash Flood Watches in Alabama, 2017Flash Flood Watches in Florida, 2017Every flash flood watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.